MathSciNet Relay Station
MathSciNet bibliographic data
MR3089390 93D21 (26A33 34A08 34H10 93B12)
Faieghi, Mohammad Reza; Delavari, Hadi; Baleanu, Dumitru A note on stability of sliding mode dynamics in suppression of fractional-order chaotic systems. Comput. Math. Appl. 66 (2013), no. 5, 832–837.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement